MathSciNet Relay Station
MathSciNet bibliographic data
MR372437 (51 #8646) 35N10 (58G15)
Kawai, Takahiro Removable singularities of solutions of systems of linear differential equations. Bull. Amer. Math. Soc. 81 (1975), 461–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement